Uniform boundary stabilization of semilinear wave equations with nonlinear boundary damping
A semilinear model of the wave equation with nonlinear boundary conditions and nonlinear boundary velocity feedback is considered. Under the assumption that the velocity boundary feedback is dissipative and that the other nonlinear terms are conservative, uniform decay rates for the solutions are established. © 1993, Khayyam Publishing. All rights reserved.
Differential and Integral Equations
Lasiecka, I., & Tataru, D. (1993). Uniform boundary stabilization of semilinear wave equations with nonlinear boundary damping. Differential and Integral Equations, 6 (3), 507-533. Retrieved from https://digitalcommons.memphis.edu/facpubs/6032